Nonlinear Monotone Stochastic Partial Differential Equations

  • Feng-Yu Wang
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)


In the first section, we recall a general result concerning existence, uniqueness, and Itô’s formula for the norm square of solutions to nonlinear monotone stochastic differential equations in the framework of (Krylov and Rozovskii, Stochastic evolution equations, Plenum Publishing, 1981), which goes back to (Pardoux, C.R. Acad. Sci. 275:A101–A103, 1972) and (Pardoux, Equations aux dérivées partielles stochastiques non lineaires monotones: Etude de solutions fortes de type Ito, Thése Doct. Sci. Math. Univ. Paris Sud., 1975); then we apply this general result to the stochastic generalized porous media equations, the stochastic generalized fast-diffusion equations, and stochastic p-Laplacian equations. In the second and third sections, we establish the Harnack inequalities for a class of monotone stochastic differential equations with parameters α ≥ 1 and α ∈ (0, 1) respectively. Finally, the main results are illustrated by specific models in the last section. This chapter is organized according to (Liu, J. Evol. Equ. 9:747–770, 2009; Liu, Front. Math. China 6:449–472, 2011; Liu and Wang, J. Math. Anal. Appl. 342:651–662, 2008; Wang, Ann. Probab. 35:1333–1350, 2007).


Multiplicative Noise Harnack Inequality Stochastic Partial Differential Equation Stochastic Evolution Equation Nonlinear Monotone 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 24.
    N.V. Krylov, B.L. Rozovskii, Stochastic evolution equations, Translated from Itogi Naukii Tekhniki, Seriya Sovremennye Problemy Matematiki, 14(1979), 71–146, Plenum Publishing Corp. 1981.Google Scholar
  2. 27.
    W. Liu, Harnack inequality and applications for stochastic evolution equations with monotone drifts, J. Evol. Equ. 9(2009), 747–770.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 28.
    W. Liu, Ergodicity of transition semigroups for stochastic fast diffusion equations, Front. Math. China 6(2011), 449–472.MathSciNetCrossRefGoogle Scholar
  4. 29.
    W. Liu, M. Röckner, SPDE in Hilbert space with locally monotone coefficients, J. Differential Equations 259(2010), 2902–2922.zbMATHGoogle Scholar
  5. 30.
    W. Liu, M. Röckner, Local and global well-posedness of SPDE with generalized coercivity conditions, J. Funct. Anal. 254(2013), 725–755.zbMATHGoogle Scholar
  6. 31.
    W. Liu, F.-Y. Wang, Harnack inequality and strong Feller property for stochastic fast-diffusion equations, J. Math. Anal. Appl. 342(2008), 651–662.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 37.
    E. Pardoux, Sur des equations aux dérivées partielles stochastiques monotones, C. R. Acad. Sci. 275(1972), A101–A103.MathSciNetGoogle Scholar
  8. 38.
    E. Pardoux, Equations aux dérivées partielles stochastiques non lineaires monotones: Étude de solutions fortes de type Ito, Thèse Doct. Sci. Math. Univ. Paris Sud. 1975.Google Scholar
  9. 39.
    C. Prévôt, M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Lecture Notes in Mathematics 1905, Springer, Berlin, 2007.Google Scholar
  10. 40.
    J. Ren, M. Röckner, F.-Y. Wang, Stochastic generalized porous media and fast diffusion equations, J. Differential Equations 238(2007), 118–152.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 42.
    M. Röckner, F.-Y. Wang, Non-monotone stochastic generalized porous media equations, J. Differential Equations 245(2008), 3898–3935.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 54.
    F.-Y. Wang, Harnack inequality and applications for stochastic generalized porous media equations, Ann. Probab. 35(2007), 1333–1350.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 55.
    F.-Y. Wang, On stochastic generalized porous media and fast-diffusion equations, J. Shandong Univ. Nat. Sci. 44(2009), 1–13.zbMATHGoogle Scholar
  14. 57.
    F.-Y. Wang, Harnack inequality for SDE with multiplicative noise and extension to Neumann semigroup on nonconvex manifolds, Ann. Probab. 39(2011), 1449–1467.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Feng-Yu Wang
    • 1
    • 2
  1. 1.School of Mathematical SciencesBeijing Normal UniversityBeijingChina, People’s Republic
  2. 2.Department of MathematicsSwansea UniversitySwanseaUK

Personalised recommendations